MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED II BASEPLATE; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED II BASEPLATE; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM 29 MM LONG POST
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"it was reported that a patient had a glenoid component loosening, as x-rays of right shoulder revealed inclination of the baseplate and shows graft resorption, 4 years after primary surgery.(further to previous total shoulder arthroplasty with bio-rsa bone grafting on (b)(6) 2015).Subject id: (b)(6)".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED II BASEPLATE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8611453
Report Number3000931034-2019-00078
Device Sequence Number2115038
Product Code KWS
UDI-Device Identifier03700386928239
UDI-Public03700386928239
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K061439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/30/2020
Device Model NumberDIAM 29 MM LONG POST
Device Catalogue NumberDWD067
Device Lot Number5944AP
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight112